Alert archive / Oklahoma / Flash Flood Warnings in 2026
Flash Flood Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Mar 5, 2026, 7:39 AM CST for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2026, 7:39 AM CST (13:39 UTC)
- Expired
- Mar 5, 2026, 10:45 AM CST
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 122 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
833
WGUS54 KTSA 051339
FFWTSA
OKC077-121-127-051645-
/O.NEW.KTSA.FF.W.0001.260305T1339Z-260305T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
739 AM CST Thu Mar 5 2026
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southwestern Latimer County in southeastern Oklahoma...
Southeastern Pittsburg County in southeastern Oklahoma...
Northwestern Pushmataha County in southeastern Oklahoma...
* Until 1045 AM CST.
* At 739 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Yanush... Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3479 9551 3486 9517 3471 9506 3470 9506
3468 9515 3455 9567 3458 9567 3459 9567
3459 9570 3459 9573 3473 9580
FLASH FLOOD...RADAR INDICATED
$$
Mejia2 follow-up statements
479
WGUS74 KTSA 051614
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1014 AM CST Thu Mar 5 2026
OKC077-121-127-051645-
/O.CON.KTSA.FF.W.0001.000000T0000Z-260305T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Latimer OK-Pittsburg OK-Pushmataha OK-
1014 AM CST Thu Mar 5 2026
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CST THIS
MORNING FOR SOUTHWESTERN LATIMER, SOUTHEASTERN PITTSBURG AND
NORTHWESTERN PUSHMATAHA COUNTIES...
At 1014 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Yanush... Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3479 9551 3486 9517 3471 9506 3470 9506
3468 9515 3455 9567 3458 9567 3459 9567
3459 9570 3459 9573 3473 9580
FLASH FLOOD...RADAR INDICATED
$$
Mejia743
WGUS74 KTSA 051642
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1042 AM CST Thu Mar 5 2026
OKC077-121-127-051652-
/O.EXP.KTSA.FF.W.0001.000000T0000Z-260305T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Latimer OK-Pittsburg OK-Pushmataha OK-
1042 AM CST Thu Mar 5 2026
...FLASH FLOOD WARNING WILL EXPIRE AT 1045 AM CST THIS MORNING FOR
SOUTHWESTERN LATIMER, SOUTHEASTERN PITTSBURG AND NORTHWESTERN
PUSHMATAHA COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat at this time. Please continue to heed remaining road closures.
&&
LAT...LON 3479 9551 3486 9517 3471 9506 3470 9506
3468 9515 3455 9567 3458 9567 3459 9567
3459 9570 3459 9573 3473 9580
$$
MejiaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 5, 5:43 AM CST, 1 hour 56 minutes earlier. Its key messages:
- Updated at 540 AM CST Thu Mar 5 2026
- Limited severe potential into early Thursday morning across southeast OK and part of northwest AR. Locally heavy rainfall likely.
- Potentially more widespread severe weather threat may develop Friday into Saturday, with continued heavy rainfall potential.
- Unsettled weather returns early next week.
Area forecast discussion, Mar 5, 5:43 AM CST, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 543 AM CST Thu Mar 5 2026 ...New AVIATION... .KEY MESSAGES... Updated at 540 AM CST Thu Mar 5 2026 - Limited severe potential into early Thursday morning across southeast OK and part of northwest AR. Locally heavy rainfall likely. - Potentially more widespread severe weather threat may develop Friday into Saturday, with continued heavy rainfall potential. - Unsettled weather returns early next week. && .SHORT TERM... (Through Thursday Night) Issued at 1234 AM CST Thu Mar 5 2026 As of early Thursday morning, the surface frontal boundary was nearly stationary from southern Pittsburg co to western Carroll co AR. Along and south of this boundary, dewpoints in the upper 50s and lower 60s were common, while upper 40s to mid 50 dewpoints were reported to the north/northwest. Aloft, a 30-45KT low level jet was oriented from southwest to northeast over top the boundary, and ahead of a shortwave centered over Kansas moving toward the east/northeast. At the same time, the western portion of mostly elevated instability was positioned near the boundary and extended eastward into Arkansas. The combination of these features were aiding in the continuous development of showers and thunderstorms moving northeast across much of the CWA, with the bulk of the activity along and east/southeast of a line from McIntosh co to Benton co. Through mid morning Thursday, showers and thunderstorms are expected to continue to develop and spread northeast across much of the CWA while the boundary slowly begins to retreat northward. Through the overnight hours, elevated instability is progged to weaken while the low level jet core shifts east/northeast with the movement of the upper level trof axis. In response, a limited severe potential remains through the overnight hours along and southeast of the front. By mid morning Thursday, the front is forecast to become oriented more west to east near Interstate 40 and then lift northward into Kansas by early afternoon. Also early to mid morning Thursday, with flow nearly parallel to the boundary, precipitable water values in the 99th percent- tile for March, and precip training over the same areas will continue a heavy rain threat that could lead to flooding concerns. The greater potential is across southeast Oklahoma into northwest Arkansas, where rainfall amounts of a half inch to locally over 2.5 inches have already fallen within the past 24-hrs. Once the shortwave exits and the boundary lifts north of the CWA, precip chances look to decrease Thursday afternoon/evening before increasing again across parts of eastern Oklahoma Thursday night. Additional thunderstorms are forecast to develop along a dryline over the Panhandles Thursday afternoon/evening and could make a run toward eastern Oklahoma as the low level jet intensifies again with another low pressure system moving into the Desert Southwest U.S. Temperatures through early Thursday morning look to remain nearly steady and then begin to warm behind the lifting front. High temperatures upper 60s to mid 70s should be common Thursday afternoon. && .LONG TERM... (Thursday Night through Wednesday) Issued at 1234 AM CST Thu Mar 5 2026 The upper level low pressure system moving into the Desert Southwest is progged to have a portion of its energy split off and push northeast into the Plains while the parent trof axis develops a cutoff low over the Baja during the weekend. With the wave moving out into the central Plains Friday and a deepening surface low lee of the Rockies, a cold front will push southeast and into the CWA Friday night. Ahead of the front, thunderstorm chances are forecast to be ongoing early Friday morning with storm potentials moving in from the west. A limited severe potential exists with this early activity. However the greater severe potential develops Friday afternoon into Friday night with storm redevelopment forecast over the CWA. Uncertainties remain with the severe potential due to cloud cover, the amount of storm coverage Friday morning, and just how quickly the cap can erode Friday afternoon. Though, warmer temperatures and gusty southerly flow transporting an increase in low level moisture into the region will aid instability to elevate severe potentials again for the CWA. Large hail, damaging wind, and also a tornado threat are possible. A heavy rain threat that could lead to additional flood concerns also exists through Friday night. The cold front moves through Friday night and exits Saturday morning with precip chances finally tapering off during the day in southeast Oklahoma before the 850-mb front exits. Behind the front, surface high pressure filters over the region through Sunday and then exits Monday. Latest model solutions continue to indicate the cut off low making its way eastward through Texas Tuesday/Wednesday with another cold front dropping into the region Wednesday. Uncertainties exist with timing and precip potentials, though will increase PoPs again for this time fame. && .AVIATION... (12Z TAFS) Issued at 540 AM CST Thu Mar 5 2026 Corridor of showers and storms ongoing across SE OK will likely continue through much of the morning with periodic impacts at KMLC and KFSM. Further north isolated showers are more likely across NE OK and far NW AR. Widespread IFR to periodic LIFR ceilings will be the near term focus for flight level impacts with a slow improvement through the day into MVFR to low VFR ceilings this afternoon into the evening. Additional storms move into E OK by late evening into early morning Friday w/ low clouds again developing and spreading northward into the region. Strong low level jet will yield wind shear for all terminals. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 62 74 48 / 20 40 80 70 FSM 76 62 78 59 / 80 10 80 90 MLC 75 62 75 53 / 80 20 80 80 BVO 70 58 74 42 / 20 60 70 60 FYV 73 59 76 53 / 70 20 80 100 BYV 70 61 74 55 / 70 20 60 90 MKO 73 61 74 48 / 60 20 90 80 MIO 69 60 73 45 / 20 40 80 80 F10 73 61 74 47 / 60 30 90 70 HHW 76 62 76 62 / 80 20 80 90 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...20 LONG TERM....20 AVIATION...07
Hazardous weather outlook, Mar 5, 4:48 AM CST, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 448 AM CST Thu Mar 5 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 448 AM CST Thu Mar 5 2026 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Evening. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Primarily evening. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Mid afternoon through overnight. DISCUSSION... Numerous thunderstorms will continue through the morning primarily southeast of Interstate 44 with a gradual decrease in storm coverage into the afternoon. An isolated severe storm is possible during the day with large hail and locally gusty winds possible. Severe storms are likely to develop this evening across western Oklahoma and spread into portions of eastern Oklahoma during the evening. These storms will pose a risk of large hail, locally damaging winds and a limited tornado threat. The risk of severe weather will gradually diminish as the storms continue eastward into the early morning hours on Friday. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Severe Thunderstorm and Heavy Rain Potential. SATURDAY and SUNDAY...No Hazards. MONDAY...Thunderstorm and High Wind Potential. TUESDAY...Thunderstorm and Heavy Rain Potential. WEDNESDAY...High Wind Potential. EXTENDED DISCUSSION... Severe weather is likely to develop across the region Friday afternoon through Friday night. Thunderstorm chances begin to increase Friday afternoon ahead of a cold front and any storms which do develop could become severe. Numerous thunderstorms are expected during the evening as a cold front moves southward into the region. Large hail and locally damaging winds will be the primary hazards. The tornado risk will increase with stronger storms Friday afternoon and again with any stronger storm segments along the advancing cold front Friday night. The weekend is forecast to remain dry with thunderstorm chances increasing again early next week. Severe weather potential may also increase again by Tuesday of next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 5, 1:47 AM CST, 5 hours 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 AM CST Thu Mar 5 2026
ARZ019-020-029-050830-
Sebastian AR-Franklin AR-Crawford AR-
147 AM CST Thu Mar 5 2026
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL FRANKLIN...
SOUTHEASTERN CRAWFORD AND NORTHEASTERN SEBASTIAN COUNTIES THROUGH 230
AM CST...
At 146 AM CST, Doppler radar indicated a strong thunderstorm 4 miles
south of Alma, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Alma... Mulberry...
Dyer... Kibler...
Toney... Peter Pender...
Concord... Vesta...
Cecil... Lonelm...
Cravens... Meg...
This includes Interstate 40 in Arkansas between mile markers 15 and
17, and between mile markers 23 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3535 9425 3547 9426 3558 9388 3533 9388
TIME...MOT...LOC 0746Z 260DEG 31KT 3541 9421
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 5, 2:14 AM CST, 5 hours 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
214 AM CST Thu Mar 5 2026
ARZ020-050900-
Franklin AR-
214 AM CST Thu Mar 5 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FRANKLIN COUNTY THROUGH
300 AM CST...
At 213 AM CST, Doppler radar indicated a strong thunderstorm 6 miles
west of Ozark, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Jethro... Toney...
Barnes... Redding...
Wiederkehr Village... Watalula...
Lonelm... Taft...
Ozark... Cravens...
Paradise... Altus...
This includes Interstate 40 in Arkansas between mile markers 26 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3547 9371 3546 9397 3556 9402 3557 9402
3572 9370
TIME...MOT...LOC 0813Z 250DEG 23KT 3552 9395
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 5, 3:15 AM CST, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
315 AM CST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Hail 3 S Hiwasse 36.39N 94.33W
03/04/2026 E1.00 Inch Benton AR Public
Report from mPING: Quarter (1.00 in.).
&&Special weather statement, Mar 5, 7:29 AM CST, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
729 AM CST Thu Mar 5 2026
OKZ049-075-051400-
Latimer OK-Pushmataha OK-
729 AM CST Thu Mar 5 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PUSHMATAHA AND SOUTH
CENTRAL LATIMER COUNTIES THROUGH 800 AM CST...
At 729 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles west of Tuskahoma to 3 miles west of
Stanley to 6 miles northwest of Moyers. Movement was northeast at 50
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eubanks... Clayton Lake State Park...
Stanley... Kiamichi...
Dunbar... Tuskahoma...
Clayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3451 9578 3451 9567 3456 9567 3460 9559
3460 9552 3462 9551 3474 9519 3456 9514
3428 9578
TIME...MOT...LOC 1329Z 243DEG 43KT 3463 9531 3453 9553 3439 9572
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 6:00 PM CST | Special Weather Statement | TSA | Latimer | 30 min |
| Mar 4, 6:27 PM CST | Special Weather Statement | TSA | Muskogee | 33 min |
| Mar 4, 6:29 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 14 min |
| Mar 4, 6:43 PM CST | Special Weather Statement | TSA | Haskell | 32 min |
| Mar 4, 6:57 PM CST | Special Weather Statement | TSA | Adair, Cherokee | 48 min |
| Mar 4, 7:11 PM CST | Special Weather Statement | TSA | Sequoyah | 34 min |
| Mar 4, 7:14 PM CST | Special Weather Statement | TSA | Pittsburg | 31 min |
| Mar 4, 7:36 PM CST | Special Weather Statement | TSA | Latimer | 24 min |
| Mar 4, 8:26 PM CST | Special Weather Statement | TSA | Sequoyah | 34 min |
| Mar 4, 9:44 PM CST | Special Weather Statement | TSA | Pushmataha | 31 min |
| Mar 4, 10:36 PM CST | Special Weather Statement | TSA | Delaware | 24 min |
| Mar 4, 10:40 PM CST | Special Weather Statement | TSA | Pittsburg | 35 min |
| Mar 4, 10:53 PM CST | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 4, 11:12 PM CST | Special Weather Statement | TSA | Haskell, McIntosh | 33 min |
| Mar 4, 11:37 PM CST | Special Weather Statement | TSA | Sequoyah | 23 min |
| Mar 4, 11:52 PM CST | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 3 hr |
| Mar 5, 12:56 AM CST | Special Weather Statement | TSA | Sequoyah | 34 min |
| Mar 5, 6:22 AM CST | River Flood Advisory | TSA | Cherokee, Delaware | 8 hr |
| Mar 5, 6:41 AM CST | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 4 hr |
| Mar 5, 7:29 AM CST | Special Weather Statement | TSA | Pushmataha | 31 min |
| Mar 5, 8:09 AM CST | Special Weather Statement | TSA | Pushmataha | 21 min |
| Mar 5, 8:37 AM CST | Areal Flood Advisory | TSA | Latimer, LeFlore, Pushmataha | 4 hr |
| Mar 5, 1:09 PM CST | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 35 hr |
| Mar 5, 1:09 PM CST | River Flood Advisory | TSA | Cherokee | 47 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2026Every flash flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.